# SDR TWRA97122

- Difficulty date: May 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606FF
- Make and model: Boeing 747136
- Aircraft serial: 20273
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: 58581
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND 'I' ZONE PATH LIGHTS RIGHT SIDE INOP.  REMOVED AND REPLACED POWER STRIP.  OPS CHECKED NORMAL PER MM 33-59-00 PAGE 501.  (M)
